# SDR DALA2024112511206

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 75,393 hours, 24,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 L-2 DOOR GIRT BAR AFT SLIDER FELL OFF. CORRECTIVE ACTION: REINSTALLED SLIDER.GIRT BAR ARM/DISARM OPS NML. (6748748)
